# SDR SABA960009

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158PC
- Make and model: Bag JETSTM3101
- Aircraft serial: 763
- Engine: Garrtt TPE33110U
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fule Pump
- Condition: Failed
- Location: Lt Engine
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLT NR 5017 - OAJ-CLT - ON FINAL APPROACH, LEFT ENGINE SHUT ITSELF DOWN.  THE CAPTAIN DECLARED AND EMERGENCY, FOLLOWED CHECKLIST AND THEN LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL WAS DISPATCHED TO TROUBLESHOOT THE PROBLEM.  THE CHIP DETECTOR WAS PULLED AND METAL GEAR TEETH WERE FOUND.  FURTHER TROUBLESHOOTING FOUND THAT THESE WERE THE TEETH FOR THE FUEL PUMP DRIVE GEAR.  THE AIRCRAFT IS CURRENTLY HAVING THE LEFT ENGINE REPLACED.  (M)
